# SDR MASA2010050700461

- Difficulty date: May 7, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 30,385 hours, 23,366 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Noisy
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD NOISE DURING GEAR EXTENSION.  DESERVICED NR3 HYD RESERVOIR.  OPS CHECK GOOD.
